Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Irregular periods. On hormonal medication. Ultrasound shows PCOD. Treatment options?

hi m 21 yr old and my periods are irregular then i took treatment for this problem and my dr. give me hormonal tab. i took treatment for last 2 yr in this time period i stopped my treatment for some time to chek the effect bt after stopping treatment my periods again become irregular in b/t this my dr.adv me usg nd the reports are normal bt yesterday i again repeat my usg nd it shows pcod nw m confused that what it happen with me pls tell me what can i do to get read of it ? and i have one q.also that the follicles in pcod are increased per month or not?
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response

I am sorry that your PCOD problem has recurred.

The main treatment plan of PCOD is dietary modifications, exercises and Metformin initially. The treatment needs to be taken for quite some time before the cysts disappear. You need to be patient for a while. You can get rid of it.

The cysts can be removed surgically through ovarian drilling as well.

Meanwhile, you need to continue on OCPs for some more time.

I wish you get well soon.

Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor